MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENTERAL ENDOPROSTHESIS; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENTERAL ENDOPROSTHESIS; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565590
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an wallstent enteral uncovered stent was used during an intestinal stent implantation procedure performed on (b)(6) 2024.During the procedure, the stent was deployed, and it was found that the tail end of the stent was scattered, and the mucosa was damaged.The stent was removed from the patient with forceps, and the procedure was completed with another of the same device.There was no patient complication reported as a result of this event.The patient's condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: the initial reporter's facility name is (b)(6) hospital.Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.Imdrf impact code f2301 captures the additional device used to remove the stent.
 
Additional Manufacturer Narrative
Block e1: the initial reporter's facility name is (b)(6).Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.Imdrf impact code f2301 captures the additional device used to remove the stent, block h11: a wallstent enteral uncovered stent and delivery system were received for analysis.The stent was returned fully deployed and expanded.Visual inspection revealed that the stent was deformed.No other damages were noted on the stent or the delivery system.Product analysis confirmed the reported event of stent material deformation.Procedural factors, such as lesion characteristics, handling of the device, technique used by the physician, and/or the amount of force applied to the device, most likely contributed to the deformation of the stent.Therefore, a review and analysis of all available information indicate that the most probable cause is an adverse event related to procedure.
 
Event or Problem Description

Brand Name
WALLSTENT ENTERAL ENDOPROSTHESIS
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20128931
Report Number3005099803-2024-04310
Device Sequence Number3101659
Product Code MQR
UDI-Device Identifier08714729285083
UDI-Public08714729285083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2024
Device Model NumberM00565590
Device Catalogue Number6559
Device Lot Number0030160563
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer10/06/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight66 KG